Alert archive / Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 134, NWS Blacksburg, VA

June 19, 2007Patrick County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 19, 2007, 8:47 PM EDT for Patrick County, Virginia. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 8:47 PM EDT (00:47 UTC)
Expired
Jun 19, 2007, 9:30 PM EDT
In force
43 min
Issued by
NWS Blacksburg, VA
Area
Counties, with a storm outline in the text

County Patrick County, VA

The radar

The Roanoke radar (KFCX), 41 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 9:15 PM EDTTSTM WND DMG4 Se Stuart, VATREES BLOCKING VFW ROAD AT PATRICK SPRINGS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 0.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2007-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1010 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1630 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRNK 200047
SVRRNK
VAC141-200145-
/O.NEW.KRNK.SV.W.0134.070620T0047Z-070620T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
847 PM EDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PATRICK COUNTY IN SOUTHWEST VIRGINIA

* UNTIL 945 PM EDT

* AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  STUART...AND MOVING NORTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STUART...
  CRITZ...
  BUFFALO RIDGE...
  WOOLWINE...
  CHARITY...

PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.

LAT...LON 3655 8043 3655 8011 3676 8008 3685 8033

$$

KK
2 follow-up statements
000 
WWUS51 KRNK 200123
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
922 PM EDT TUE JUN 19 2007

VAC141-200145-
/O.CON.KRNK.SV.W.0134.000000T0000Z-070620T0145Z/
PATRICK VA-
922 PM EDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR EASTERN PATRICK COUNTY...

AT 919 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR CRITZ...AND NEAR SPENCER...MOVING NORTHEAST AT 20
MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
PATRICK COUNTY. 

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3655 8025 3655 8004 3676 8008 3671 8015

$$

AMS
000 
WWUS51 KRNK 200130
SVSRNK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
929 PM EDT TUE JUN 19 2007

VAC141-200139-
/O.CAN.KRNK.SV.W.0134.000000T0000Z-070620T0145Z/
PATRICK VA-
929 PM EDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PATRICK COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS MOVED NORTHEAST OUT OF PATRICK COUNTY. 
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATER TONIGHT.

TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1 8 6 6...2 1 5...4 3 2 4.

LAT...LON 3655 8025 3655 8004 3676 8008 3671 8015

$$

KK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 7:28 PM EDT, 1 hour 19 minutes earlier.

Area forecast discussion, Jun 19, 7:28 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
728 PM EDT TUE JUN 19 2007

.SYNOPSIS...
COLD FRONT PUSHES THROUGHT THE AREA TONIGHT AND OFF THE COAST
WEDNESDAY NIGHT. HIGH PRESSURE BUILDS IN FOR THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
SEVERE THUNDERSTORM WATCH NUMBER 420 IN EFFECT UNTIL 11 PM
EDT...FOR PORTIONS OF SE WV AND WESTERN VA...THE HIGHLANDS...AND
SRN SHENANDOAH VALLEY.

MAIN CONCERN AGAIN WITH CONVECTIVE COVERAGE OVERNIGHT AS ONGOING
PULSE NATURE TSRA POSSIBLY GIVES WAY TO MORE LINEAR NATURE FEATURE
AHEAD OF THE ACTUAL COLD FRONT OVERNIGHT. HOWEVER GIVEN STRONG
INSTABILITY AND THETA-E OVER THE NORTHERN ZONES...EXPECT MAY SEE
COVERAGE INCREASE THERE OVER THE NEXT COUPLE OF HOURS BEFORE
BOUNDARY ARRIVES. THUS PLAN TO GO MORE IN LINE WITH CHANCE POPS
ESPCLY WEST/NORTH THIS EVENING...AND THEN TRANSITION INTO LIKELY
POPS MAINLY WESTERN SLOPES TOWARD 00Z THRU MIDNIGHT. LATEST MODELS
ARE ALSO QUITE SLOW TO PUSH MAIN BODY OF LIFT EAST GIVEN CUTOFF TO
SOME DEGREE BY OLD MCV TOWARD THE GULF COAST AND STRENGTH OF
RIDGE. BEST DYNAMICS LOOK TO ALSO CLIP BY TO THE NORTH WITH
STRONGER SHEAR PROFILE ACROSS THE MID ATLANTIC. TIMING OF MAIN
AXIS OF DEEP RH CRITICAL TO ADDED SEVERE POTENTIAL SINCE APPEARS
WILL BE LATE EVENING UPON CROSSING THE WESTERN SLOPES WHERE
MAJORITY SHOULD WEAKEN. HOWEVER WITH SLOWING AND LINGERING
INSTABILITY APPEARS WILL NEED TO KEEP CHANCE POPS GOING MOST ZONES
EVEN AFTER MIDNIGHT. SINCE MOIST DEWPOINTS LOOK TO LINGER AND WITH
SLOW COOL ADVECTION...PLAN TO STAY ON THE WARM SIDE OF MOS
OVERNIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
APPEARS DRIER AIR WILL PUSH THE FRONT EAST OF THE FORECAST AREA BY
WEDNESDAY MORNING...SO WILL BE BRINGING IN LOWER DEWPOINTS TO THE
AREA WEDNESDAY AFTERNOON. KEPT LINGERING SLIGHT CHANCE OF SHOWERS
EARLY WED MORNING...MAINLY IN THE PIEDMONT.

MODELS AGREE ON HIGH PRESSURE CONTROLLING THE WEATHER INTO
THURSDAY NIGHT WITH COOLER TEMPERATURES. FRIDAY...SOME DIFFERENCES
IN THE NAM/GFS...WITH THE NAM MORE AGRESSIVE WITH AN MCS MOVING
ESE ACROSS THE OH VLY INTO THE MID ATLANTIC FRIDAY AFTERNOON. THE
GFS IS WEAKER AND SHEARS IT OUT. AT THIS TIME WILL KEEP OUR
FORECAST AREA DRY...AS MAIN ENERGY WILL PASS JUST NORTH OF US.
INCREASING CLOUD COVER FROM THIS SYSTEM TO AFFECT THE SHENANDOAH
VALLEY AND HIGHLANDS...EAST TO THE PIEDMONT BY FRIDAY AFTERNOON.
TEMPERATURES WILL BE AROUND OR SLIGHTLY BELOW NORMAL THU NIGHT-
FRIDAY...WITH A WEAK NW FLOW.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
LOW PRESSURE WILL MOVE INTO THE OHIO VALLEY SAT...AND WEAKEN
ACROSS THE NORTHEAST SUNDAY. FRONTAL BOUNDARY LINGERS SOMEWHERE
ACROSS THE MID ATLANTIC AS MODELS ARE BECOMING DIVERGENT ON A
SOLUTION...WITH ONE HAVING THE FRONT AS FAR SOUTH AS GEORGIA...AND
THE OTHER IN MAINE SUN-MON. SAT STILL LOOKS LIKE BEST CHANCE FOR
STORMS...AS THE LOW MOVES ACROSS TO THE NORTH...WITH MORE A
DIURNAL TREND SUN-TUE...AS THE FRONTAL BOUNDARY WILL BE WEAK...BUT
PROVIDE ENOUGH CONVERGENCE FOR ISOLATED/SCATTERED
COVERAGE...ESPECIALLY THE MOUNTAINS. BY TUESDAY...THE FRONT WILL
BE MOVING EAST OF THE AREA WITH A WEAK TROUGH SET UP ACROSS THE
PIEDMONT. LOOKS LIKE WE WILL HEAT UP ONCE AGAIN BY THE MIDDLE OF
NEXT WEEK.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
TSTORMS JUST OUTSIDE OF KBLF WILL IMPACT THE AIRPORT IMMEDIATELY.
SOME BRIEF IFR VIS MAY OCCUR WITHIN THE HOUR AS THE HEAVY RAIN
BEGINS. ELSEWHERE...EXEPCTING MAIN LINE OF TSTORMS TO CROSS IN A
WEAKER FORM NEAR 4Z IN THE WEST AND 6Z IN THE EAST...WITH SOME
GUSTS TO 25KTS POSSIBLE. EXPECTING A CALMER MORNING AND AFTERNOON
IN THE WEST TOMORROW...WITH A WEAK TROUGH REMAINING IN THE
EAST...WHICH MAY BE ENOUGH FOR VCTS IN LATER TAF ISSUANCES AT KDAN.
ENOUGH BREAKS SHOULD DEVELOP IN THE CLOUDS AT KLWB FOR AT LEAST
VFR CONDITIONS...PERHAPS EVEN IFR VIS AND CEILINGS JUST BEHIND THE
FRONT NEAR 10Z.

THE FRONT WILL SAG ACROSS THE PIEDMONT WED MORNING WITH ANY
CONVECTION ENDING BY EARLY AFTERNOON. HOWEVER SINCE THINK MAJORITY
LIKELY WILL SHIFT SE OF THE EASTERNMOST SITES WILL NOT INCLUDE
SHRA MENTION WED MORNING FOR NOW. MUCH DRIER AIR MOVES INTO THE
REGION WITH VFR CONDITIONS EXPECTED FOR WEDNESDAY NIGHT AND
THURSDAY. THE NEXT FRONT COMES THROUGH THE AREA OVER THE WEEKEND.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.

&&

SYNOPSIS...WP
NEAR TERM...JH
SHORT TERM...WP
LONG TERM...WP
AVIATION...KM
Hazardous weather outlook, Jun 19, 3:07 PM EDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
307 PM EDT TUE JUN 19 2007

NCZ001>006-018>020-VAZ015>017-032-033-043-044-058-059-201915-
ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES-
YADKIN-GRAYSON-CARROLL-FLOYD-PATRICK-FRANKLIN-HENRY-PITTSYLVANIA-
HALIFAX-CHARLOTTE-
307 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH
CAROLINA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL
VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

VAZ007-009>014-018-022-023-034-035-045>047-WVZ042-201915-
TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-CRAIG-ROANOKE-
BOTETOURT-BEDFORD-AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-MERCER-
307 PM EDT TUE JUN 19 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...SOUTH
CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. AS THE COLD FRONT APPROACHES...SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE
STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ019-020-024-WVZ043>045-201915-
ALLEGHANY VA-BATH-ROCKBRIDGE-SUMMERS-MONROE-GREENBRIER-
307 PM EDT TUE JUN 19 2007

...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL VIRGINIA AND
SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

AS THE COLD FRONT APPROACHES THIS EVENING...SCATTERED SHOWERS AND
THUNDERSTORMS WILL DEVELOP AHEAD OF THE BOUNDARY. SOME OF THESE
STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jun 19, 3:49 PM EDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
349 PM EDT TUE JUN 19 2007

VAZ035-045>047-192045-
APPOMATTOX VA-BUCKINGHAM VA-AMHERST VA-CAMPBELL VA-
349 PM EDT TUE JUN 19 2007

AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES EAST OF LYNCHBURG CITY...OR ABOUT 4 MILES
EAST OF MADISON HEIGHTS...MOVING NORTHEAST AT 20 MPH. THE STRONG
THUNDERSTORM WILL BE NEAR...STONEWALL...FALCONERVILLE AT 355 PM
EDT...AMHERST AT 410 PM EDT...RIVERVILLE AT 415 PM EDT...BENT
CREEK...NEW GLASGOW AT 425 PM EDT...WINGINA AT 445 PM EDT...

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
RAINFALL AMOUNTS UP TO AN INCH ARE POSSIBLE WITH THIS STORM.

FOR ADDITIONAL WEATHER INFORMATION...VISIT US ON THE WEB AT
HTTP://WEATHER.GOV.

KK
Local storm report, Jun 19, 4:49 PM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
449 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     3 SE AMHERST            37.55N 79.01W
06/19/2007                   AMHERST            VA   TRAINED SPOTTER

            ROOF OF HOME DAMAGED...LARGE TREES UPROOTED...LARGE
            BRANCHES BROKEN

&&

KAM
Local storm report, Jun 19, 6:29 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
629 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             RICHLANDS               37.10N 81.80W
06/19/2007  E1.00 INCH       TAZEWELL           VA   PUBLIC

&&

JWHITE
Special weather statement, Jun 19, 6:46 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
646 PM EDT TUE JUN 19 2007

VAZ045-192345-
CAMPBELL VA-
646 PM EDT TUE JUN 19 2007

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUSTBURG...MOVING NORTH AT 15 MPH. THE
STRONG THUNDERSTORM WILL BE NEAR...LYNCHBURG AT 700 PM EDT...

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR
UPDATES ON THIS DEVELOPING SITUATION.

KM
Local storm report, Jun 19, 6:50 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
650 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     RICHLANDS               37.10N 81.80W
06/19/2007                   TAZEWELL           VA   TRAINED SPOTTER

            TREES UPROOTED AND LARGE BRANCHES BROKEN

&&

KAM
Local storm report, Jun 19, 7:51 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
751 PM EDT TUE JUN 19 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             PRINCETON               37.37N 81.10W
06/19/2007  M0.75 INCH       MERCER             WV   COUNTY OFFICIAL

&&

JWHITE

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 9:15 PM EDTSevere Thunderstorm WarningRNKHenry38 min
Jun 19, 9:26 PM EDTSevere Thunderstorm WarningRNKFranklin64 min
Jun 19, 10:41 PM EDTSevere Thunderstorm WarningRNKBedford64 min
Jun 19, 11:28 PM EDTSevere Thunderstorm WarningRNKAmherst54 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.